# SDR UPS06247805

- Difficulty date: May 8, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN 870 BULKHEAD O/B OF RT 870 FITTING AT LWR CORNER.  CRACK IDENTIFIED ON BRACKET, REMOVED BRACKET IAW SRM 51-30-02.  NEW BR BRACKET INSTALLED IAW SRM 51-30-02 AND DRAWING NR 65-25370.
